CureZone   Log On   Join
I just put lugal's 2% in ear. It hurts, WHY????
 

Free Powder Obsoletes Dentists!
This Powder will put Dentists out of Work!


More
  Views: 4,092
Published: 10 years ago
 
This is a reply to # 1,751,413

I just put lugal's 2% in ear. It hurts, WHY????


I Just put lugals 2% in my ear. I have had a hearing loss for years. Dr's say it is a nerve deafness that many people get due to straining, loud music, etc. and is very common. But I thought it might help my hearing come back....BUT it is HURTING. I WONDER WHY AND COULD USE SOME HELP WITH THIS...PLEASE!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.281 sec, (1)